Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Certain pure cubic fields with class-number one

Author: H. C. Williams
Journal: Math. Comp. 31 (1977), 578-580
MSC: Primary 12A50; Secondary 12A30, 12-04
Erratum: Math. Comp. 33 (1979), 847-848.
Corrigendum: Math. Comp. 33 (1979), 847-848.
MathSciNet review: 0432591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A description is given of the results of some calculations performed to determine the class number of each of the pure cubic fields $Q(\sqrt [3]{q})$, where $q\;( \equiv - 1\;\pmod 3)$ is a prime and $q < 35,100$. The stability of the percentage of these fields having class-number one is examined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50, 12A30, 12-04

Retrieve articles in all journals with MSC: 12A50, 12A30, 12-04

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society